Exactly solvable sandpile with fractal avalanching
UNSPECIFIED (1999) Exactly solvable sandpile with fractal avalanching. PHYSICAL REVIEW E, 59 (6). pp. 6356-6360. ISSN 1063-651XFull text not available from this repository.
A simple one-dimensional sandpile model is constructed which possesses exact analytical solvability while displaying both scale-free behavior and fractal properties. The sandpile grows by avalanching on all scales, yet its shape and energy content are described by a simple, continuous (but nowhere differentiable) analytical formula. The avalanche energy distribution and the avalanche time series are both pou er lows with index -1 (''1/f spectra''). [S1063-651X(99)00306-2].
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||PHYSICAL REVIEW E|
|Publisher:||AMERICAN PHYSICAL SOC|
|Number of Pages:||5|
|Page Range:||pp. 6356-6360|
Actions (login required)